Spike in Tinnitus After Taking GABA by Source Naturals

Discussion in 'Support' started by Kisha, Oct 27, 2018.

    1. Kisha

      Kisha Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Lamictal after 7 days then clogged ear
      I’ve had tinnitus in left ear for about 2 yrs. I got it after taking a med for 7 days. On the seventh day my ear clogged and stayed clogged for 3 days. I could hardly hear. It was very low where I only could hear it at night until two nights ago. Now it’s in my head a little and I can hear it lowly in both ears.

      Only thing I tried was GABA 750mg by Source Natural.

      GABA quieted tinnitus initially but when it wore off the tinnitus spiked.

      I don’t know what to do at this point. This is horrible. Please help or give advice on how to lower sound. I eat pretty healthy. No white carbs, no alcohol, no smoking, no caffeine.

      Why did it spike from taking GABA?
       
      • Hug Hug x 1

Share This Page

Loading...